# SDR QR9R2024052200001

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724209806
- Aircraft time: 3,030 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 3072
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT FAILED AP TEST DURING START RUN-UP. TROUBLESHOOTING REVEALED YAW PORTION OF AP TEST FAILS. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1.
